Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Mathematical Sophistication and Differentiated Emotions during Mathematical Problem Solving

Pages : 163-167

DOI : 10.3844/jmssp.2007.163.167

Published On : December 31, 2007

The Extended Laplace Transform

Pages : 168-171

DOI : 10.3844/jmssp.2007.168.171

Published On : December 31, 2007

Numerical Treatment of the Mathematical Models for Water Pollution

Pages : 172-180

DOI : 10.3844/jmssp.2007.172.180

Published On : December 31, 2007

Nonparametric Analysis on System Availability: Confidence Bound and Power Function

Pages : 181-187

DOI : 10.3844/jmssp.2007.181.187

Published On : December 31, 2007

Measures on the Quotient Spaces of the Integers

Pages : 188-195

DOI : 10.3844/jmssp.2007.188.195

Published On : December 31, 2007

A New Approach to Solve Nonlinear Partial Differential Equations

Pages : 201-206

DOI : 10.3844/jmssp.2007.201.206

Published On : December 31, 2007

On a Class of Nonhomogeneous Fields in Hilbert Space

Pages : 207-210

DOI : 10.3844/jmssp.2007.207.210

Published On : December 31, 2007

Reliability Parameters of a Power Generating System with Shared Load

Pages : 211-219

DOI : 10.3844/jmssp.2007.211.219

Published On : December 31, 2007

On Characteristic Functions of Fırst Order Theta Function

Pages : 220-221

DOI : 10.3844/jmssp.2007.220.221

Published On : December 31, 2007

On Discrete Least Squares Polynomial Fit, Linear Spaces and Data Classification

Pages : 222-227

DOI : 10.3844/jmssp.2007.222.227

Published On : December 31, 2007

On the Transformation T+m Due Gray and Clark

Pages : 243-248

DOI : 10.3844/jmssp.2007.243.248

Published On : December 31, 2007

Some Algorithms to Identify Rational Structures in Stochastic Processes with Expectations

Pages : 268-276

DOI : 10.3844/jmssp.2007.268.276

Published On : December 31, 2007